Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jun 18, 2021, 10:13 AM EDT for Montgomery County, Preble County, Ohio. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2021, 10:13 AM EDT (14:13 UTC)
- Expired
- Jun 18, 2021, 10:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
Counties Montgomery County, OH, Preble County, OH
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 10:25 AM EDT | HAIL 0.5 | Eaton, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
878
WWUS81 KILN 181413
SPSILN
Special Weather Statement
National Weather Service Wilmington OH
1013 AM EDT Fri Jun 18 2021
OHZ042-051-060-061-181445-
Montgomery OH-Darke OH-Preble OH-Miami OH-
1013 AM EDT Fri Jun 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...SOUTHEASTERN
DARKE...MONTGOMERY AND SOUTHWESTERN MIAMI COUNTIES UNTIL 1045 AM
EDT...
At 1013 AM EDT, radar indicated a strong thunderstorm near Eaton,
moving southeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Dayton, Huber Heights, Trotwood, Miamisburg, Vandalia, Englewood,
Eaton, Moraine, West Milton, West Carrollton, Arcanum, Lewisburg, New
Paris, West Alexandria, Riverside, Clayton, Union, Brookville,
Germantown and New Lebanon.
This includes the following Interstates...
I-70 in Ohio between mile markers 1 and 38.
I-75 in Ohio between mile markers 53 and 64.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3983 8481 4001 8463 3988 8409 3962 8432
3977 8482
TIME...MOT...LOC 1413Z 302DEG 28KT 3981 8464
$$
CampbellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 18, 6:56 AM EDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 18, 6:56 AM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
656 AM EDT Fri Jun 18 2021
.SYNOPSIS...
A frontal boundary will push south across the region this
afternoon and stall out along the Ohio River tonight into
Saturday. This will lead to an increasing chance of showers an
thunderstorms later this afternoon into tonight, with a chance
of thunderstorms then continuing through the day on Saturday.
Severe thunderstorms will be possible later this afternoon and
evening, along with the potential for heavy rainfall into the
overnight hours.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MCS moving across Wisconsin and into lower Michigan early this
morning will continue to push east through the morning hours
and is forecast to gradually weaken. Debris clouds associated
with this will continue to spill down into our area through the
morning. Several weak boundaries extending south from the main
MCS will push east across northern Ohio through the morning
hours and these could lead to a few showers and a chance of
thunderstorms across our northern areas later this morning and
possibly into early afternoon.
In the wake of the MCS remnants, a warm front will move east
across our area through this afternoon. This will allow for a
warmer and more moist airmass to advect east across the region.
Temperatures may be somewhat affected by the amount of debris
clouds and/or any lingering pcpn coverage into the afternoon.
However, given the strengthening western flow, think we should
be able to rebound with afternoon highs in the upper 80s to
near 90s degrees, with dewpoints creeping up into the upper 60s
to possibly lower 70s. This will lead to good destabilization
through the afternoon with ML Capes in excess of 3000 J/KG
possible, especially across our western areas. The general
consensus of the higher res models CAMs is to develop a line of
storms through late afternoon along a remnant boundary across
northern Indiana/Ohio and push it south across our area from
late afternoon and into this evening. Given the good instability
and strengthening mid level flow (35 to 45 knots across our
north, 25 to 35 knots across our south), bowing segments with
damaging winds appear to be the primary threat, with the
potential for some higher end wind gusts. Some large hail will
also be possible with the stronger updrafts and it will be tough
to rule out a tornado or two along the boundary where low level
shear and helicities will be enhanced.
The combination of temps near 90 and dewpoints up around 70 or
so, will also lead to heat indices in the 95 to 100 degree
range later this afternoon, with the best chance for this across
western portions of our fa.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
The main area of thunderstorms will continue to sag south
through the evening hours. As the flow becomes more parallel to
the boundary/line of storms, it does look like the potential
exists for some training storms to persist into the overnight
hours. There is quite a bit of uncertainty as to exactly where
this will occur, but if it does, the possibility will exist for
an extended period of heavier rainfall somewhere west to east
across our area, with several of the individual CAMs cranking
out some fairly impressive rainfall amounts across various
locations in our fa along and to the north of the Ohio River. As
a result, decided to go with a FFA for at least portions of our
area. For now, will center in on the most favored locations for
heavy rain based on the HREF, generally running it for areas
along and north of the Ohio River and along and south of I-70.
Expect to see a decreasing trend through later Saturday morning
as the low level jet begins to weaken. However, it looks like we
will see some destabilization again through the afternoon hours
as temperatures rebound into the mid to upper 80s for afternoon
highs. This combined with some additional mid level energy
moving across the southern Great Lakes, will lead to additional
chances for showers and thunderstorms. With some continued
better deep layer shear, a few strong to severe storms will be
possible again Saturday afternoon.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
On Saturday evening, a continued feed of low-level theta-e advection
will be angling itself into the ILN forecast area from the
southwest. Active convection may have already developed by 00Z, and
there is some potential for convection to continue into Saturday
night, with at least some elevated instability remaining replenished
through the night. These chances will diminish as the night goes on.
With a general weakness in forcing expected on Sunday, PoPs will be
lowered to slight chance by Sunday morning and through the day. The
air mass will still be warm and humid, and uncapped or weakly
capped. Thus, at least some low-end isolated storm threat will
continue into Sunday -- with highs in the upper 80s.
Monday is expected to be another active weather day, as a deep and
expansive mid-level trough moves east across the country, and a very
well-defined cold front plows into the Great Lakes and Ohio Valley
from the northwest. There are still some fairly large differences
between GFS/ECMWF solutions with regards to this system. The GFS
seems to be faster and more energetic, while the ECMWF/CMC are
slower and feature a little less shear. Nonetheless, with potent
boundary layer southwesterly flow ahead of the front, temperatures
are likely to climb into the 90s for areas that remain ahead of the
front through the diurnal cycle. This may well include the
southeastern ILN forecast area, and max temps were bumped up a
couple degrees from the blend for this area (Portsmouth OH etc).
With dewpoints well into the 60s (and maybe near 70) there is no
question that from an instability and forcing standpoint, Monday
will have to be watched for another potential round of severe
weather. This is still out on Day 4, so confidence in specifics is
not overly high as of yet. Depending on frontal timing, some chance
for showers/storms may persist into early Tuesday for parts of the
forecast area.
Drier and cooler conditions are expected behind the front for
Tuesday, with flow beginning to switch back around as early as
Wednesday and Thursday, leading to warming temperatures. However,
chances for precipitation will likely not return until beyond the
end of the current forecast period (through Thursday).
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Weakening MCS will move across northern Ohio this morning with
some of the remnant showers possibly brushing across the
northern TAF sites. On the back side of this, expect to see a
lull in pcpn through mid afternoon. However, as we destabilize
through the afternoon, additional showers and thunderstorms are
expected to develop along a remnant boundary across northern
Indiana and northern Ohio. These storms will then push south
across the area as we head into this evening. The boundary is
then forecast to stall out along the Ohio River overnight with
the possibility of showers and embedded thunderstorms training
east across the area through the overnight hours and into
Saturday morning. Will generally handle thunderstorm threat
with a prevailing shra and a vcts from late this afternoon into
the overnight hours. Some severe storms will be possible into
this evening with wind gusts in excess of 50 knots possible.
Locally heavy rain will also lead to reduced visibilities/cigs
at times overnight.
.OUTLOOK...Thunderstorms are possible through Saturday and again
on Monday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch from 6 PM EDT this evening through Saturday
morning for OHZ042-051>055-060>065-070>074-077>082-088.
KY...Flash Flood Watch from 6 PM EDT this evening through Saturday
morning for KYZ091>093.
IN...Flash Flood Watch from 6 PM EDT this evening through Saturday
morning for INZ050-058-059-066-073>075.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Hatzos
AVIATION...JGLHazardous weather outlook, Jun 18, 5:15 AM EDT, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 515 AM EDT Fri Jun 18 2021 OHZ026-034-035-043>046-056-191000- Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Licking- 515 AM EDT Fri Jun 18 2021 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and tonight. Severe weather will be possible late this afternoon into tonight with damaging wind the primary threat. A tornado or two will also be possible along with large hail. Thunderstorms will be capable of producing locally heavy rainfall, leading to the potential for some flooding concerns. Heat indices this afternoon will be in the mid to upper 90s. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and tonight. INZ050-058-059-OHZ042-051>055-060>065-074-191000- Wayne-Fayette IN-Union IN-Darke-Miami-Champaign-Clark-Madison- Franklin OH-Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield- Hocking- 515 AM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe weather will be possible late this afternoon into tonight with damaging wind the primary threat. A tornado or two will also be possible along with large hail. Heat indices this afternoon will be in the mid to upper 90s. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and tonight. INZ066-073>075-KYZ091>093-OHZ070>073-077>082-088-191000- Franklin IN-Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Butler-Warren- Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 515 AM EDT Fri Jun 18 2021 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe weather will be possible late this afternoon into tonight with damaging wind the primary threat. A few storms will also be capable of producing large hail. Heat indices this afternoon will be in the mid to upper 90s. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon and tonight. INZ080-KYZ089-090-094>100-191000- Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson- Mason-Lewis- 515 AM EDT Fri Jun 18 2021 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky and Northern Kentucky. .DAY ONE...Today and tonight. Severe weather will be possible this evening into the overnight hours with damaging wind the primary threat. A few storms may also produce large hail. Thunderstorms will be capable of producing locally heavy rainfall, leading to the potential for some flooding concerns. Heat indices this afternoon will be in the mid to upper 90s. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to severe storms will be possible again Saturday afternoon and evening. Damaging wind would be the primary threat on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight.
In the hours before
Special weather statement, Jun 18, 9:12 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
912 AM EDT Fri Jun 18 2021
OHZ026-035-181345-
Auglaize OH-Hardin OH-
912 AM EDT Fri Jun 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN AUGLAIZE
AND HARDIN COUNTIES UNTIL 945 AM EDT...
At 911 AM EDT, radar indicated strong thunderstorms along a line
extending from near Ada to near Waynesfield, moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Kenton, Ada, Forest, Dunkirk, Alger, Waynesfield, Blanchard,
Roundhead, Mount Victory, Mcguffey, Ridgeway, Patterson, Dola, Grant,
Silver Creek, Jumbo, Huntersville, Pfeiffer, St. Johns and Walton.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
4069 8342 4051 8342 4055 8410 4064 8404
4065 8388 4082 8388
TIME...MOT...LOC 1311Z 276DEG 39KT 4083 8386 4063 8402Special weather statement, Jun 18, 9:38 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
938 AM EDT Fri Jun 18 2021
OHZ026-035-043-044-051>053-181415-
Champaign OH-Auglaize OH-Logan OH-Shelby OH-Hardin OH-Clark OH-
Miami OH-
938 AM EDT Fri Jun 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SHELBY...WESTERN CHAMPAIGN...
LOGAN...NORTHWESTERN CLARK...EAST CENTRAL AUGLAIZE...SOUTHWESTERN
HARDIN AND NORTHEASTERN MIAMI COUNTIES UNTIL 1015 AM EDT...
At 938 AM EDT, radar indicated a strong thunderstorm over Sidney,
moving southeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Sidney, Piqua, Bellefontaine, Urbana, St. Paris, Newport, West
Liberty, Anna, Jackson Center, Russells Point, De Graff, Botkins,
Lakeview, Belle Center, West Mansfield, Chippewa Park, Hardin,
Northwood, Quincy and Russia.
This includes I-75 in Ohio between mile markers 80 and 108.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4052 8351 4026 8359 3997 8398 4024 8444
4027 8443 4056 8413 4056 8393
TIME...MOT...LOC 1338Z 301DEG 41KT 4031 8414
CampbellSpecial weather statement, Jun 18, 9:45 AM EDT, 28 minutes before
Special Weather Statement National Weather Service Wilmington OH 945 AM EDT Fri Jun 18 2021 INZ050-OHZ042-043-051-053-060-061-181415- Wayne IN-Montgomery OH-Darke OH-Shelby OH-Preble OH-Clark OH- Miami OH- 945 AM EDT Fri Jun 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE... SOUTHWESTERN SHELBY...NORTHERN PREBLE...SOUTHERN DARKE...WESTERN CLARK...NORTHWESTERN MONTGOMERY AND MIAMI COUNTIES UNTIL 1015 AM EDT... At 945 AM EDT, radar indicated a strong thunderstorm near New Paris, moving southeast at 45 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Locations impacted include... Dayton, Huber Heights, Richmond, Troy, Trotwood, Piqua, Vandalia, Englewood, Greenville, Tipp City, Eaton, New Carlisle, West Milton, Centerville, Versailles, Covington, Arcanum, Bradford, Lewisburg and New Paris. This includes the following Interstates... I-70 in Indiana between mile markers 145 and 156. I-70 in Ohio between mile markers 0 and 35. I-75 in Ohio between mile markers 61 and 81. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3981 8508 4026 8442 3998 8396 3968 8451 TIME...MOT...LOC 1345Z 301DEG 40KT 3990 8483 Campbell
Local storm report, Jun 18, 9:59 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
959 AM EDT FRI JUN 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM HAIL NEW MADISON 39.97N 84.71W
06/18/2021 E0.50 INCH DARKE OH PUBLIC
&&
MECSpecial weather statement, Jun 18, 10:03 AM EDT, 10 minutes before
Special Weather Statement National Weather Service Wilmington OH 1003 AM EDT Fri Jun 18 2021 INZ050-058-059-066-OHZ060-061-070-181430- Fayette IN-Union IN-Wayne IN-Franklin IN-Montgomery OH-Butler OH- Preble OH- 1003 AM EDT Fri Jun 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...SOUTHERN WAYNE...UNION AND FAYETTE COUNTIES IN EAST CENTRAL INDIANA...SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO... CENTRAL BUTLER COUNTY IN SOUTHWESTERN OHIO AND SOUTHWESTERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 1030 AM EDT... At 1003 AM EDT, radar indicated a strong thunderstorm near Liberty, moving southeast at 40 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Locations impacted include... Hamilton, Fairfield, Richmond, Oxford, Connersville, Trenton, Eaton, Centerville, Liberty, Camden, Gratis, Seven Mile, West College Corner, Darrtown, Williamsdale, Salem, Germantown, Reily, New Miami and Waterloo. This includes I-70 in Indiana between mile markers 142 and 146. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3961 8530 3988 8504 3966 8433 3934 8459 TIME...MOT...LOC 1403Z 297DEG 34KT 3968 8484 Campbell
Special weather statement, Jun 18, 10:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1013 AM EDT Fri Jun 18 2021
OHZ042-051-060-061-181445-
Montgomery OH-Darke OH-Preble OH-Miami OH-
1013 AM EDT Fri Jun 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE...SOUTHEASTERN
DARKE...MONTGOMERY AND SOUTHWESTERN MIAMI COUNTIES UNTIL 1045 AM
EDT...
At 1013 AM EDT, radar indicated a strong thunderstorm near Eaton,
moving southeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Dayton, Huber Heights, Trotwood, Miamisburg, Vandalia, Englewood,
Eaton, Moraine, West Milton, West Carrollton, Arcanum, Lewisburg, New
Paris, West Alexandria, Riverside, Clayton, Union, Brookville,
Germantown and New Lebanon.
This includes the following Interstates...
I-70 in Ohio between mile markers 1 and 38.
I-75 in Ohio between mile markers 53 and 64.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3983 8481 4001 8463 3988 8409 3962 8432
3977 8482
TIME...MOT...LOC 1413Z 302DEG 28KT 3981 8464
CampbellThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 3:48 AM EDT | Flash Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 25 more | 33 hr |
| Jun 18, 8:42 AM EDT | Special Weather Statement | ILN | Auglaize | 33 min |
| Jun 18, 9:10 AM EDT | Special Weather Statement | ILN | Auglaize | 35 min |
| Jun 18, 9:12 AM EDT | Special Weather Statement | ILN | Hardin | 33 min |
| Jun 18, 9:38 AM EDT | Special Weather Statement | ILN | Champaign, Logan, Shelby | 37 min |
| Jun 18, 9:45 AM EDT | Special Weather Statement | ILN | Miami, Preble | 30 min |
| Jun 18, 10:03 AM EDT | Special Weather Statement | ILN | Butler, Preble | 27 min |
| Jun 18, 10:28 AM EDT | Special Weather Statement | ILN | Butler, Preble | 32 min |
| Jun 18, 10:32 AM EDT | Special Weather Statement | ILN | Hamilton | 28 min |
| Jun 18, 10:57 AM EDT | Special Weather Statement | ILN | Butler, Hamilton, Warren | 33 min |
| Jun 18, 11:26 AM EDT | Special Weather Statement | ILN | Brown, Clermont, Warren | 34 min |
| Jun 18, 11:37 AM EDT | Severe Thunderstorm Warning | ILN | Clermont | 25 min |
| Jun 18, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 43 min |
| Jun 18, 3:59 PM EDT | Tornado Warning | ILN | Mercer | 31 min |
| Jun 18, 4:11 PM EDT | Tornado Warning | ILN | Darke, Mercer | 34 min |
| Jun 18, 4:41 PM EDT | Special Weather Statement | ILN | Shelby | 34 min |
| Jun 18, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 27 min |
| Jun 18, 5:09 PM EDT | Tornado Warning | ILN | Darke, Miami, Shelby | 36 min |
| Jun 18, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 44 min |
| Jun 18, 5:34 PM EDT | Tornado Warning | ILN | Darke | 26 min |
| Jun 18, 5:57 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 33 min |
| Jun 18, 6:00 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery, Preble | 30 min |
| Jun 18, 6:11 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery, Preble | 34 min |
| Jun 18, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Miami, Montgomery | 51 min |
| Jun 18, 6:53 PM EDT | Areal Flood Advisory | ILN | Montgomery | 6 hr |
| Jun 18, 7:00 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jun 18, 7:13 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 32 min |
| Jun 18, 7:19 PM EDT | Areal Flood Advisory | ILN | Greene | 6 hr |
| Jun 18, 7:19 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 41 min |
| Jun 18, 7:53 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Warren | 52 min |
| Jun 18, 10:38 AM EDT | Special Weather Statement | ILN | Boone | 37 min |
| Jun 18, 11:11 AM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton | 34 min |
| Jun 18, 11:28 AM EDT | Special Weather Statement | ILN | Gallatin, Grant | 32 min |
| Jun 18, 11:59 AM EDT | Special Weather Statement | ILN | Grant, Owen, Pendleton | 31 min |
| Jun 18, 12:52 PM EDT | Special Weather Statement | ILN | Mason | 23 min |
| Jun 18, 7:51 PM EDT | Severe Thunderstorm Warning | ILN | Wayne | 24 min |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.